# SDR SWAA2025020492341

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 7,486 hours, 3,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT CALL SYSTEM AUDIO/VISUAL PASSENGER TO FLT ATT VISUAL LIGHT (BLUE LIGHT) INOP<[01].  REMOVED AND REPLACED FWD PASSENGER CALL LIGHT BULB ON EXIT SIGN PER AMM 33-51-01 OPS CHECK GOOD.
